Tsukuba Journal of Mathematics

The Semiclassical Estimate of the Eigenvalue Splitting for the Kac Operator

Atsushi Doumeki

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 22, Number 2 (1998), 483-508.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496163596

Digital Object Identifier
doi:10.21099/tkbjm/1496163596

Mathematical Reviews number (MathSciNet)
MR1650618

Zentralblatt MATH identifier
0917.35082

Citation

Doumeki, Atsushi. The Semiclassical Estimate of the Eigenvalue Splitting for the Kac Operator. Tsukuba J. Math. 22 (1998), no. 2, 483--508. doi:10.21099/tkbjm/1496163596. https://projecteuclid.org/euclid.tkbjm/1496163596


Export citation